Revista Matemática Iberoamericana


Full-Text PDF (461 KB) | Metadata | Table of Contents | RMI summary
Volume 15, Issue 3, 1999, pp. 487–545
DOI: 10.4171/RMI/264

Published online: 1999-12-31

Topological sectors for Ginzburg-Landau energies

Luís Almeida[1]

(1) Université de Nice Sophia Antipolis, France

No abstract available for this article.

No keywords available for this article.

Almeida Luís: Topological sectors for Ginzburg-Landau energies. Rev. Mat. Iberoam. 15 (1999), 487-545. doi: 10.4171/RMI/264